Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Smoker. Frequent pains in chest. Strain on abdomen, back. On medicines for asthma. Suggestions?

Sir, I have been smoking cigarettes(all brands) for one year and recently my inner chest began getting frequent pain after smoking.....Would you please tell me the reason.Also recently my lower abdomen also getting some sort of strain...and a real strain on my back.I weigh 95 kilograms and is of almost 180 cm tall.I am 18 years old and being operated 3 times for three different reasons.first when i was 1.5 yrs old (PDA),the second one when i was 16 on which my tonsils were removed because of frequent infections.On the third one my leg was broken in an accident and some metal is inserted in my legs side bone.I also suffer from astma and is inhaling cipla maxiflow 100 mg (2 tablet)per day.i am also using memoflow nasal sprays.please reply sir...
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pulmonologist 's  Response
your description signals towards a early onset CAD, with features like obesity, smoking and most probably lifestyle. now a days CAD is appearing in young age also, please go for ECG and other assessment for cardiac health like lipid profile etc. best thing you can do at this point of time quit smoking, in this you may get help of nicotine gums available in market(nicotax). Asthmatics are always asked to avoid smoke, dust, fumes etc. ling of pain with smoking may be a incidental finding only. also get workup for gastro oesophageal reflux disease, very common in your clinical setting.
Answered: Sun, 28 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor